# SDR HNAA2024022700136

- Difficulty date: February 4, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E020609 PILOT SIDE AFT BULKHEAD OTBD GUIDE PIN HOLE SUPPORT PLATE ELONGATED.  FABRICATED, DRILLED UP REPAIR DOUBLER AND SACRIFICIAL PLATE TO FIT AND INSTALLED PILOTS SIDE AFT BULKHEAD OUTBD GUIDE PIN HOLE ELONGATED IAW EMB 145 SRM 53-21-02-RE, ITEM 4, FIG 204 AND EO1-53-24-0125
